so my mother has alot of allergies and one of them is to bubble bath last week i was feeling very sick and took alot of baths to calm my nerves i would say about 4 or days in a row. using bubble bath, a few days after i became very itchy in my vagina so i used a cream for yeast infections i only used it for one day though. the itching continue and now it hurts and feels swollen and when i walk it hurts and when i pee it burns. i also have noticed my undies have been damp and im concerned. is this because of the bubble bath my mother said she got the same symptoms but i liek to be sure!?
Symptoms like yours could be from several things but it is very possible you are allergic to the bubble bath, just like your mom. Obviously, for now, stop using the bubble bath. It is also a good idea to see your gynecologist to check for a urine infection and to be sure nothing else is the matter.
Sometimes benadryl 25 mg can help the itching. Other things that might help are placing Aveeno, a type of oatmeal bought in drug stores, into about 4 inches of very warm water in the tub and sit in it for about 15 to 20 minutes. That can be repeated daily for a few days and it should help with the itching. There is also an over the counter vaginal preparation called Rephresh that is placed into the vagina every 3 to 4 days to restore normal pH. Sometimes steroid creams like cortisone are needed. If these things don't work in a few days, definitely see your doctor.
Also, if you use bubble bath again, be sure to clean out the tub afterwards so your mom doesn't get an allergic reaction.
Machelle M. Seibel, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.